# SDR AALA20010919

- Difficulty date: April 19, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N517AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND LIMITS.  INSTALLED CUSP DOUBLER PER AARD 53-04.  (M)
